Affordable Access

Access to the full text

Invariance of the order and type of a sequence of operators

Authors
  • Mishin, S. N.1
  • 1 Russian Academy of Sciences, “Mathematical Notes,” Steklov Mathematical Institute, Moscow, Russia , Moscow (Russia)
Type
Published Article
Journal
Mathematical Notes
Publisher
Pleiades Publishing
Publication Date
Sep 01, 2016
Volume
100
Issue
3-4
Pages
429–437
Identifiers
DOI: 10.1134/S0001434616090091
Source
Springer Nature
Keywords
License
Yellow

Abstract

In the paper, the invariance property of characteristics (the order and type) of an operator and of a sequence of operators with respect to a topological isomorphism is proved. These characteristics give precise upper and lower bounds for the expressions ‖An(x)‖p and enable one to state and solve problems of operator theory in locally convex spaces in a general setting. Examples of such problems are given by the completeness problem for the set of values of a vector function in a locally convex space, the structure problem for a subspace invariant with respect to an operator A, the problem of applicability of an operator series to a locally convex space, the theory of holomorphic operator-valued functions, the theory of operator and differential-operator equations in nonnormed spaces, and so on. However, the immediate evaluation of characteristics of operators (and of sequences of operators) directly by definition is practically unrealizable in spaces with more complicated structure than that of countably normed spaces, due to the absence of an explicit form of seminorms or to their complicated structure. The approach that we use enables us to find characteristics of operators and sequences of operators using the passage to the dual space, by-passing the definition, and makes it possible to obtain bounds for the expressions ‖An(x)‖p even if an explicit form of seminorms is unknown.

Report this publication

Statistics

Seen <100 times